+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 30, Issue.: 4


On Pairwise L-Closed Spaces

Eman M. Almohor1* and Hasan Z. Hdeib2
1Department of Mathematics, University of Jordan, P.O.Box 962 2 5355 000,Amman, Jordan.
2Department of Mathematics, University of Jordan, P.O.Box 962 2 5355 522,Amman, Jordan.

Article Information

(1) Dr. Dragos-Patru Covei, Professor, Department of Applied Mathematics, The Bucharest University of Economic Studies, Piata Romana, Romania.
(1) Choonkil Park, Hanyang University, Republic of Korea.
(2) W. Obeng-Denteh, Kwame Nkrumah University of Science and Technology, Ghana.
(3) S. Kalaiselvi, Anna University, Trichy Campus, India.
(4) G. Srinivasarao, Tirumala Engineering College, Jawaharlal Nehru Technological University, Kakinada, India.
Complete Peer review History: http://www.sdiarticle3.com/review-history/42120


In this paper we define pairwise L-closed spaces and study their properties, we obtain several results concerning pairwise L-closed spaces, and some product theorems. Some examples dealing with pairwise L-closed spaces are discussed.

Keywords :

Pairwise L-closed space; pairwise P-space; p-LindelÓ§f space; s-LindelÓ§f space; p-continuous function; p-homeomorphism function.

Full Article - PDF    Page 1-8

DOI : 10.9734/JAMCS/2019/42120

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429